# SDR C77A20130430027

- Difficulty date: April 26, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039313004
- Condition: Worn
- Location: Zone 600
- Part time: 15,809 hours, 9,117 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK 2 INBD, IS WORN OUT OF LIMITS THICKNESS REDUCTION D=.017" IAW SRM 57-52-03, TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03.
